Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 174, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 19, 2017, 2:18 PM EDT for Jefferson County, Scott County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 2:18 PM EDT (18:18 UTC)
- Expired
- May 19, 2017, 2:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, IN, Scott County, IN
The radar
The Louisville radar (KLVX), 100 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
580
WUUS53 KLMK 191818
SVRLMK
INC077-143-191845-
/O.NEW.KLMK.SV.W.0174.170519T1818Z-170519T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
218 PM EDT FRI MAY 19 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Jefferson County in south central Indiana...
North central Scott County in south central Indiana...
* Until 245 PM EDT
* At 217 PM EDT, a severe thunderstorm was located 7 miles north of
Scottsburg, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Madison, Austin, Smyrna, Dupont, Wakefield, Middlefork, Canaan,
Volga, North Madison and Manville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3875 8520 3875 8581 3881 8579 3882 8574
3883 8573 3882 8572 3883 8571 3882 8570
3882 8563 3883 8561 3885 8561 3885 8557
3888 8557 3888 8554 3891 8553 3891 8521
TIME...MOT...LOC 1817Z 267DEG 32KT 3879 8573
HAIL...1.00IN
WIND...60MPH
$$
MJ2 follow-up statements
766
WWUS53 KLMK 191838
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
238 PM EDT FRI MAY 19 2017
INC077-143-191845-
/O.CON.KLMK.SV.W.0174.000000T0000Z-170519T1845Z/
Jefferson IN-Scott IN-
238 PM EDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR JEFFERSON AND NORTH CENTRAL SCOTT COUNTIES...
At 238 PM EDT, a severe thunderstorm was located 11 miles south of
Vernon, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Madison, Austin, Smyrna, Dupont, Wakefield, Middlefork, Canaan,
Volga, North Madison and Manville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3875 8520 3875 8581 3881 8579 3882 8574
3883 8573 3882 8572 3883 8571 3882 8570
3882 8563 3883 8561 3885 8561 3885 8557
3888 8557 3888 8554 3891 8553 3891 8521
TIME...MOT...LOC 1838Z 260DEG 23KT 3881 8558
HAIL...1.00IN
WIND...60MPH
$$
MJ299
WWUS53 KLMK 191848
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
248 PM EDT FRI MAY 19 2017
INC077-143-191857-
/O.EXP.KLMK.SV.W.0174.000000T0000Z-170519T1845Z/
Jefferson IN-Scott IN-
248 PM EDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND NORTH CENTRAL
SCOTT COUNTIES HAS EXPIRED...
The severe thunderstorm which prompted the warning has beem replaced
by a Tornado Warning.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Remember, a Tornado Warning still remains in effect!
LAT...LON 3875 8520 3875 8581 3881 8579 3882 8574
3883 8573 3882 8572 3883 8571 3882 8570
3882 8563 3883 8561 3885 8561 3885 8557
3888 8557 3888 8554 3891 8553 3891 8521
TIME...MOT...LOC 1847Z 267DEG 32KT 3881 8551
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 1:42 PM EDT, 36 minutes earlier.
Area forecast discussion, May 19, 1:42 PM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Louisville KY 142 PM EDT Fri May 19 2017 ...Updated Aviation Discussion... .Forecast Update... Issued at 108 PM EDT Fri May 19 2017 Convective development is on the uptick this afternoon. GOES 16 high res imagery reveals a SW-NE oriented convective outflow boundary from near Hopkinsville, KY to Columbus IN. Stronger forcing ahead of remnant MCV across east-central IL will likely lead to stronger convection moving along the I-70 corridor through the afternoon hours. Scattered outflow boundaries from previous convection are also starting to fire in central IN just east of I-65. These will gradually increase in strength and head eastward into SE IN and S OH this afternoon and evening. Further south across KY, convection has been trying to develop. Initial convection across Hancock/Breckinridge and Ohio County got going, but has moved into a slightly more stable environment along the I-65 corridor. This is likely due to less instability due to convective debris from earlier southern KY convection. In the near term, strongest convection is likely to develop across southern IN along the aforementioned outflow boundary. Corridor of instability is located from near PAH to FTK up to CVG. MLCAPE values are above 1000 J/KG with DCAPE values maximized mainly along and north of I-64 in southern IN and far northern KY. Mid level lapse rates continue to increase with the arrival of slightly cooler mid-level air over the top of strong warming near the surface. Highest risk of severe weather looks to be mainly in southern IN and far northern KY (mainly north of the WK and BG Parkways). Damaging winds, torrential rainfall and intense lightning will be the main threats. Some marginal severe hail is possible in the strongest cores. Some additional development may be delayed later into the afternoon with convective cluster moving out of SE MO (northwest of PAH). Given its current trajectory, it would mainly affect southern IL and SW IN later this afternoon. Though, the atmosphere appears to be somewhat more stable out ahead of it from earlier convective overturning. Issued at 1116 AM EDT Fri May 19 2017 Early morning MCS over southern KY continues to diminish in intensity this morning. The heavy rainfall threat appears to be diminishing rapidly across the Lake Cumberland area. However, nearly 5 inches of rainfall since midnight has occurred down in Allen county and most likely into southern Barren county. Elsewhere widespread 1-2 inch amounts have been reported via KY Mesonet. Some additional convection has been developing out on the western edge of the convection out near Bowling Green. This activity will continue to move northeastward and pass along a line from Munfordville (Hart Co) to just south of Lexington (Fayette Co). Turning our attention to the rest of the morning and into the afternoon...forecast is laden with complexities as far as convective evolution. The morning CAM models have generally backed off convective coverage across the region. Looking at satellite imagery, visible MCV is moving northeastward through central IL with a decaying line of convection approaching Indianapolis. Several small scale boundaries were evident in GOES 16 high res imagery across southwest IN and into central IN. These boundaries may be the focus of renewed convective development as we move into the afternoon. Corridor of mostly sunny skies from SE MO northeast into southern IN was noted and instability per SPC meso analysis reveals a destabilizing atmosphere. Morning NAM run suggests convective redevelopment out ahead of northeastward moving MCV which could spur a line of strong/severe storms across southern/central IN this afternoon. Based on upper air trajectories, this would get shunted east into southern OH by this evening. Convective overturning across southern KY will likely limit additional severe convection in this area. Real question mark looks to be in the WK/BG Parkway corridor where convective debris from earlier convection may inhibit insolation to a degree. For now, we believe the combination of the MCV along with the southward sagging front to our northwest will be a focus of convection this afternoon with southern/central IN being at most risk. There remains some question of how far south convective development will be into N/C KY. Current thinking is that at least scattered coverage of storms will be possible given ample destabilization. Convective parameters are supportive of strong to severe storms as mid-level lapse rates steep and band of faster flow aloft approaches the region from the west. Damaging winds, heavy rainfall and intense lightning will be the main severe threats. Though a marginally severe hail report or two can't be ruled out. We plan to further refine the forecast as the convective evolution takes place. WFO ILN will be providing an special 18Z balloon launch this afternoon. Issued at 837 AM EDT Fri May 19 2017 Have made an update to the forecast this morning to increase PoPs across southern KY, add heavy rainfall wording, and to adjust QPF forecasts to account for anticipated heavy rainfall across the southern forecast area. Current radar shows several clusters of storms moving through southern KY this morning. First batch is along our forecast border with WFO JKL and heading northeast toward areas mainly along and north of the Cumberland Parkway (Somerset, KY area). Further southwest, upstream development continues across northern TN with additional convective regeneration taking place just north/northwest of Nashville. Some westward re-development looks to be taking place, so additional heavy rainfall looks to affect Logan/Simpson/Warren counties over the next few hours. KY Mesonet shows a little over an inch of rain in some locations around Bowling Green. Flash flood guidance suggests around 2-2.5 inch/hr for flooding, so this additional rainfall may result in localized flash flooding. Otherwise, rest of the forecast remains generally on track. HRRR and other CAM models suggest more development over NW TN later this morning overspreading into central KY into the early afternoon hours. Given that convection may be occurring at peak heating, strong to severe storms look like a very good possibility with damaging winds and hail being the primary severe weather hazards. Issued at 620 AM EDT Fri May 19 2017 Updated the forecast to increase POPs to 50-60% over south central KY where a good complex of storms has developed and will continue to move ENE through southern KY for the next 2-4 hrs before diminishing. Gusty winds are possible in these storms...a 34 mph wind gust was observed out of Simpson County Mesonet this morning. Also radar indicates small hail and heavy rainfall. A few strong storms are possible this morning but still expect any severe wx to hold off until later today. && .Short Term...(Today through Saturday) Issued at 320 AM EDT Fri May 19 2017 ...A Few Severe Storms Possible Today & Saturday... Early this morning, CAM models indicate showers/t-storms developing over south central KY due to a passing upper level shortwave. IR satellite does indeed show enhanced mid level clouds forming in that region so will continue POPs over south central KY during the pre- dawn hours. We should see a relative lull or dry period by mid to late morning over the region. Redevelopment of showers and storms should occur to our north and west by the afternoon hours and move into our region by mid to late afternoon lasting into the evening hours. With plentiful CAPE building throughout the day and 30-40 kts bulk shear, we should see strong to severe scattered t-storms this afternoon/evening. The main svr weather threats will be damaging winds and hail for afternoon/evening storms with the best chance for severe wx over southern Indiana where storms will be more plentiful closer to the front. After sunset, expect convection to decline and diminish. Friday night and the first portion of Sat should be largely dry with instability once again building throughout the day on Sat ahead of an approaching cold front and upper trough. While some isld-sct convection is possible Sat during the day, the main line of storms should develop to our west Sat along the cold front and move east into our region Sat night. Again damaging winds and hail will be the main svr wx threat should storms strengthen to svr levels. The best chance for any svr wx will be along and west of I-65 Sat evening. Temperatures will remain warm and muggy with highs in the low to mid 80s and lows in the 60s into the the weekend. .Long Term...(Saturday night through Thursday) Issued at 335 AM EDT Fri May 19 2017 Saturday night a line of showers/storms associated with a cold front will push east into our region. As it arrives into areas along and west of I-65 Sat evening, some of the storms may still be severe. However, the storms are expected to decline Sat night as day time instability is lost. Any strong to severe storms Sat night may produce damaging winds and hail. As we head into Sunday morning, additional showers and perhaps a few rumbles of thunder will continue over the region along or just behind the front. Precipitation will finally come to an end Sun night from west to east as high pressure moves into the Ohio Valley. The passage of the cold front Sunday will usher in less humidity and cooler temperatures (highs in the 70s Sun). Monday we'll see a brief dry period before more disturbances in a generally troughy pattern over the Midwest bring more chances for rain Tues-Thu. Temperatures will drop to or below normal with highs falling back into the 70s for Mon/Tue and then 60s for Wed/Thu. && .Aviation...(18Z TAF Issuance) Issued at 135 PM EDT Fri May 19 2017 A broken line of thunderstorms has developed along the outflow boundary of the IL/IN convective complex from this morning. The line is currently approaching SDF and BWG, extending from central Indiana through central KY and western TN, eventually curving back into AR. A shower or storm could result in MVFR/brief IFR impacts at all three TAF sites this afternoon, mainly after 19z at LEX. Winds be out of the southwest this afternoon around 10 kts, with occasional gusts to around 18 kts. The forecast beyond this afternoon is complex, but the current thinking is that convection will tend to focus near and north of the Ohio River. Expect diminishing rain and thunderstorm chances after 00z with the loss of daytime heating. Primarily VFR weather is expected overnight. However, some light fog will be possible at BWG early Saturday morning. Surface winds will go light and variable tonight. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...MJ Short Term...AMS Long Term....AMS Aviation...EBW
Hazardous weather outlook, May 19, 11:28 AM EDT, 2 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1128 AM EDT Fri May 19 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-201530- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1128 AM EDT Fri May 19 2017 /1028 AM CDT Fri May 19 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected to redevelop across the outlook area this afternoon. Some of these storms could be strong to severe. The main weather hazards will be damaging wind gusts, torrential rainfall, and intense cloud to ground lightning. Some small hail may accompany the storms as well. The heavy rainfall also may lead to some localized flooding issues in some areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered to numerous storms are again possible late Saturday into Saturday night as a cold front approaches. Any severe storm could produce heavy rainfall, damaging winds, and large hail late Saturday. Thunderstorms are again in the forecast next Tuesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any damaging winds or hail today through Saturday. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. AMS/MJ
In the hours before
Local storm report, May 19, 10:18 AM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1018 AM EDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD SCOTTSVILLE 36.75N 86.20W
05/19/2017 ALLEN KY CO-OP OBSERVER
FLASH FLOODING IN SCOTTSVILLE. NUMEROUS
ROADS CLOSED DUE TO HIGH WATER.
&&
SZAPPANOSLocal storm report, May 19, 10:45 AM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1045 AM EDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD SCOTTSVILLE 36.75N 86.20W
05/19/2017 ALLEN KY EMERGENCY MNGR
NUMEROUS ROADS ACROSS THE COUNTY FLOODED.
&&
SZAPPANOSSpecial weather statement, May 19, 1:37 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
137 PM EDT FRI MAY 19 2017
INZ077>079-191800-
Washington-Jefferson-Scott-
137 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON...
NORTHWESTERN SCOTT AND NORTHEASTERN WASHINGTON COUNTIES...
At 137 PM EDT, a strong thunderstorm was located 8 miles north of
Salem, moving northeast at 25 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Scottsburg, Austin, Dupont, Little York, Middlefork, Kossuth, Five
Points, Deputy, Plattsburg and Canton.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3886 8539 3861 8606 3877 8617 3876 8613
3878 8609 3876 8603 3877 8602 3875 8598
3876 8594 3873 8587 3881 8579 3883 8573
3882 8570 3882 8561 3885 8561 3885 8557
3888 8557 3888 8554 3891 8553 3891 8543
TIME...MOT...LOC 1737Z 230DEG 24KT 3873 8605
MJSpecial weather statement, May 19, 1:57 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
157 PM EDT FRI MAY 19 2017
INZ077-191830-
Washington-
157 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON COUNTY...
At 157 PM EDT, a strong thunderstorm was located near Salem, moving
northeast at 35 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Salem, Little York, New Philadelphia, Kossuth, Smedley, Rush Creek
Valley, Hitchcock, Plattsburg, Prowsville and Canton.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3878 8606 3876 8603 3877 8602 3876 8601
3877 8598 3876 8599 3875 8598 3876 8596
3871 8589 3866 8589 3853 8617 3859 8631
3878 8609
TIME...MOT...LOC 1757Z 235DEG 32KT 3861 8619
SCHOETTMERSpecial weather statement, May 19, 2:11 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
211 PM EDT FRI MAY 19 2017
INZ078-079-191845-
Jefferson-Scott-
211 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON AND
NORTHWESTERN SCOTT COUNTIES...
At 211 PM EDT, a strong thunderstorm was located 8 miles northwest of
Scottsburg, moving east at 35 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Austin, Dupont, Five Points and Deputy.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3881 8548 3875 8582 3876 8583 3878 8580
3881 8579 3882 8574 3883 8573 3882 8572
3883 8571 3882 8570 3882 8561 3885 8561
3885 8557 3888 8557 3888 8554 3891 8553
3891 8552
TIME...MOT...LOC 1811Z 250DEG 30KT 3875 8590
SCHOETTMERSpecial weather statement, May 19, 2:15 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
215 PM EDT FRI MAY 19 2017
INZ084-089-090-KYZ025-191845-
Crawford-Perry-Harrison-Meade-
215 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARRISON...
SOUTHEASTERN CRAWFORD...EAST CENTRAL PERRY AND NORTHWESTERN MEADE
COUNTIES...
At 214 PM EDT/114 PM CDT/, a strong thunderstorm was located 13 miles
south of Carefree Town, moving northeast at 40 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Leavenworth, Alton, New Amsterdam, Roberta, Concordia, Lodale,
Battletown, Fredonia, White Cloud and Magnet.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3830 8625 3807 8609 3798 8641 3805 8649
3805 8651 3804 8652 3804 8653 3807 8656
TIME...MOT...LOC 1814Z 239DEG 33KT 3806 8644
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:37 PM EDT | Special Weather Statement | LMK | Scott | 23 min |
| May 19, 1:57 PM EDT | Special Weather Statement | LMK | Washington | 33 min |
| May 19, 2:11 PM EDT | Special Weather Statement | LMK | Jennings | 34 min |
| May 19, 2:15 PM EDT | Special Weather Statement | LMK | Crawford | 30 min |
| May 19, 2:17 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 28 min |
| May 19, 2:41 PM EDT | Tornado Warning | LMK | Jefferson | 19 min |
| May 19, 2:45 PM EDT | Special Weather Statement | LMK | Floyd | 30 min |
| May 19, 2:56 PM EDT | Tornado Warning | LMK | Jefferson | 34 min |
| May 19, 3:11 PM EDT | Special Weather Statement | LMK | Clark | 34 min |
| May 19, 3:56 PM EDT | Special Weather Statement | LMK | Washington | 34 min |
| May 19, 4:02 PM EDT | Special Weather Statement | LMK | Jefferson | 28 min |
| May 19, 4:11 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 19 min |
| May 19, 4:34 PM EDT | Special Weather Statement | LMK | Washington | 26 min |
| May 19, 4:44 PM EDT | Special Weather Statement | LMK | Crawford | 31 min |
| May 19, 5:21 PM EDT | Special Weather Statement | LMK | Perry | 24 min |
| May 19, 5:25 PM EDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 35 min |
| May 19, 5:28 PM EDT | Areal Flood Advisory | LMK | Clark, Jefferson, Scott, Washington | 2 hr |
| May 19, 5:34 PM EDT | Special Weather Statement | LMK | Harrison | 26 min |
| May 19, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 24 min |
| May 19, 5:44 PM EDT | Flash Flood Warning | LMK | Clark, Jefferson, Scott, Washington | 6 hr |
| May 19, 5:44 PM EDT | Special Weather Statement | LMK | Crawford | 31 min |
| May 19, 6:27 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Washington | 18 min |
| May 19, 6:40 PM EDT | Special Weather Statement | LMK | Scott | 35 min |
| May 19, 7:31 PM EDT | Special Weather Statement | LMK | Crawford | 29 min |
| May 19, 7:51 PM EDT | Special Weather Statement | LMK | Perry | 24 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.